# SDR HEEA084360

- Difficulty date: February 11, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- Aircraft time: 5,967 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Sensor
- Part number: 407375021103
- Part serial: 970039
- Condition: Malfunctioned
- Location: Rotor Rpm
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOW ROTOR HORN COMES ON BETWEEN IDLE AND FLY POSITIONS ON COLLECTIVE DURING START UP.
